zbMATH — the first resource for mathematics

On Engelian Mal’tsev algebras. (English) Zbl 0354.17010

17D99 Other nonassociative rings and algebras
17A30 Nonassociative algebras satisfying other identities
Full Text: DOI
[1] A. I. Kostrikin, ”On the Burnside problem,” Izv. Akad. Nauk SSSR, Ser. Matem.,23, 3–34 (1959). · Zbl 0090.24503
[2] E. N. Kuz’min, ”The locally nilpotent radical of a Mal’tsev algebra satisfying the n-th Engel condition,” Dokl. Akad. Nauk SSSR,177, No. 3, 508–510 (1967).
[3] E. N. Kuz’min, ”Algebraic sets in Mal’tsev algebras,” Algebra i Logika,7, No. 2, 42–47 (1968). · Zbl 0204.36103
[4] E. N. Kuz’min, ”Mal’tsev algebras and their representations,” Algebra i Logika,7, No. 4, 48–69 (1968).
[5] V. T. Filippov, ”On semiprime Mal’tsev algebras of characteristic 3,” Algebra i Logika,14, No. 1, 100–111 (1975).
[6] V. T. Filippov, ”On divisors of zero and on null-elements in Mal’tsev algebras,” Algebra i Logika,14, No. 2, 204–214 (1975). · Zbl 0321.17001
[7] V. T. Filippov, ”On Mal’tsev algebras satisfying the Engel condition,” Algebra i Logika,14, No. 4, 441–455 (1975).
[8] S. A. Amitsur, ”A general theory of radicals. II,” Amer. J. Math.,76, 100–125 (1954). · Zbl 0055.02604
[9] A. Braun, ”Lie rings and the Engel condition,” J. Algebra,31, No. 2, 287–292 (1974). · Zbl 0358.20051
[10] A. A. Sagle, ”Malcev algebras,” Trans. Amer. Math. Soc.,101, No. 3, 426–458 (1961). · Zbl 0101.02302
[11] M. Slater, ”Ideals in semiprime alternative rings,” J. Algebra,8, No. 1, 60–76 (1968). · Zbl 0155.07102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.